Addiction Survivors

Notices

Reply
Unread 07-06-2010, 01:00 AM   #1
tara555
Member
 
Posts: 78
Default Blessings 2 years today

Hi all today is 2 years being on suboxone? I am so thankful for the medication. I really want to know if this medication can still be causing me to be so sleepy, I do have sleep apnea and wear a CPAP, not from being over weight but I have central sleep apena where my brain forgets to tell me to breath. But back to the sub. can it make me so sleepy I fall asleep sitting up at work. And also I have been reading that some people take theirs at bed time, any advise? I have a droctor i have been seeing for 3 years but she had a baby and is no longer at the office I go to. I was thinking of going to another dr my daughter goes too but I am a little afraid if I change my old dr won't let me come back if it doesn't work our. Also I have a grand daughter that has been on this medication but can't afford it and her AHCCCS won't cover it which is so sad because it really works for her. As always thank you all for your help. I really love you all
tara555 is offline   Reply With Quote
Unread 07-06-2010, 02:12 AM   #2
OpioidsGotMe
Senior Member
 
OpioidsGotMe's Avatar
 
Posts: 250
Default

Hi tara555, suboxone could make you sleepy. Sometime that is a sign that your dose may be too high? What dose are you on? Suboxone can also make it hard for you to sleep. Some people do not take it to late in the day because it can cause sleeping problems. What time do you take your dose?
Sorry to hear about your grand daughter's medication problems. Have you checked with the manufacture of her medication and see if they have something like there is with suboxone, that if she can't afford it and qualifies that they may have were they will supply the medication? I'm not sure how many other medications have this type of program but it is worth trying.
Well I hope everything works out for you and your family.

Darrin
OpioidsGotMe is offline   Reply With Quote
One User Says Thank You to OpioidsGotMe For This Useful Post:
Thank You (07-06-2010)
Unread 07-06-2010, 08:07 AM   #3
NancyB
Administrator
 
Posts: 25,466
Default

Hi tara555, congratulations on 2 years. As Darrin said, if your dose is too high, that could cause you to be sleepy. In addition to how much are you taking, how long have you been taking that dose for?

When will your doctor be back to work - is she on maternity leave, or just not practicing any longer?

Here's a link to the free med program - check and see if your granddaughter qualifies:
http://www.needymeds.org/drug_list.t...&name=Suboxone

There's a generic Subutex now that runs from $3.50 or so for an 8mg pill. Would she be able to afford that - depending on what dose she's taking?

Let us know if this helps.

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off




All times are GMT -4. The time now is 04:07 AM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2019, vBulletin Solutions, Inc.
© 2014 Addiction Survivors